D. Beck and J. Remmel, Permutation enumeration of the symmetric group and the combinatorics of symmetric functions, Journal of Combinatorial Theory, Series A, vol.72, issue.1, pp.1-49, 1995.
DOI : 10.1016/0097-3165(95)90027-6

F. Brenti, Unimodal polynomials arising from symmetric functions, Proceedings of the American Mathematical Society, vol.108, issue.4, pp.1133-1141, 1990.
DOI : 10.1090/S0002-9939-1990-0993741-2

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

F. Brenti, Permutation enumeration symmetric functions, and unimodality, Pacific Journal of Mathematics, vol.157, issue.1, pp.1-28, 1993.
DOI : 10.2140/pjm.1993.157.1

URL : http://projecteuclid.org/download/pdf_1/euclid.pjm/1102634861

S. Elizalde and M. Noy, Consecutive patterns in permutations, Formal power series and algebraic combinatorics, pp.110-125, 2001.
DOI : 10.1016/S0196-8858(02)00527-4

URL : https://hal.archives-ouvertes.fr/hal-01283156

E. Omer, J. Glu, and . Remmel, Brick tabloids and the connection matrices between bases of symmetric functions, Discrete Appl. Math. Combinatorics and theoretical computer science, vol.34, issue.1-3, pp.107-120, 1989.

T. Langley and J. Remmel, Enumeration of m-tuples of permutations and a new class of power bases for the space of symmetric functions, Advances in Applied Mathematics, vol.36, issue.1, pp.30-66, 2006.
DOI : 10.1016/j.aam.2005.05.005

A. Mendes and J. B. , Generating functions for statistics on C k S n, 2006.

A. Mendes and J. B. , Permutations and words counted by consecutive patterns, Advances in Applied Mathematics, vol.37, issue.4, pp.443-480, 2006.
DOI : 10.1016/j.aam.2005.09.005

A. Mendes and J. B. , Descents, inversions, and major indices in permutation groups, Discrete Mathematics, vol.308, issue.12, pp.2509-2524, 2008.
DOI : 10.1016/j.disc.2007.05.027

A. Mendes, J. B. Remmel, and A. , Permutations with k-regular descent patterns, Permutation Patterns, Soc. Lecture Notes, vol.376, pp.259-286, 2010.

J. Remmel and A. , Generating functions for permutations which contain a given descent set, Electronic J. Combinatorics, vol.17, pp.27-33, 2010.

E. Steingrímsson, Generalized permutation patterns ? a short survey, Permutation Patterns, St Andrews, LMS Lecture Note Series, 2007.